Affordable Access

Publisher Website

Optimal linear estimation for systems with multiple packet dropouts

Authors
Journal
Automatica
0005-1098
Publisher
Elsevier
Publication Date
Volume
44
Issue
5
Identifiers
DOI: 10.1016/j.automatica.2007.09.023
Keywords
  • Optimal Linear Estimation
  • Packet Dropouts
  • Innovation Approach
  • Riccati Difference Equation
Disciplines
  • Mathematics

Abstract

Abstract This paper is concerned with the optimal linear estimation problem for linear discrete-time stochastic systems with multiple packet dropouts. Based on a packet dropout model, the optimal linear estimators including filter, predictor and smoother are developed via an innovation analysis approach. The estimators are computed recursively in terms of the solution of a Riccati difference equation of dimension equal to the order of the system state plus that of the measurement output. The steady-state estimators are also investigated. A sufficient condition for the convergence of the optimal linear estimators is given. Simulation results show the effectiveness of the proposed optimal linear estimators.

There are no comments yet on this publication. Be the first to share your thoughts.